# SDR ERAA201100003

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 16,868 hours, 24,997 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0930A
- Condition: Cracked
- Location: Lt Mlg
- Part time: 15,843 hours, 23,670 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FLIGHT CREW NOTED HYDRAULIC FLUID LEAKING FROM LEFT MAIN LANDING GEAR.  MAINTENANCE FOUND LMLG ACTUATOR END CAP CRACKED AND LEAKING.  REPLACED ACTUATOR WITH OVERHAULED.  FAILED UNIT SUBJECT TO 1200 CYCLE REPETITIVE ULTRASONIC INSPECTION OF THE END CAP IAW AD 2009-23-01.  LAST ULTRASONIC INSPECTION WAS COMPLETED 410 CYCLES PRIOR TO FAILURE WITH NO FAULT FOUND.
